# SDR AALA202103069001

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 40,819 hours, 14,702 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT FLIGHT ATTENDANT SEAT FLASHLIGHT EXPIRED. REMOVED AND REPLACED LEFT AFT FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY PACK.
